Alert archive / Texas / River Flood Warnings in 2021
River Flood Warning 19, NWS Corpus Christi, TX
NWS Corpus Christi, TX issued this river flood warning at May 19, 2021, 12:12 AM CDT for Victoria County, Texas. It was in force for 36 hr.
The area
The outline as issued.
The facts
- Issued
- May 19, 2021, 12:12 AM CDT (05:12 UTC)
- Expired
- May 20, 2021, 11:49 AM CDT
- In force
- 36 hr
- Issued by
- NWS Corpus Christi, TX
- Area
- Storm-based polygon
- Flood severity
- Moderate
County Victoria County, TX
The radar
The Corpus Christi radar (KCRP), 136 km from the middle of the area, began a volume at 05:12 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Garcitas Creek near Inez (NGCT2). The gauge peaked at 23.49 ft at May 19, 2021, 2:00 PM CDT.
- Action stage
- 10 ft
- Minor stage
- 20 ft
- Moderate stage
- 22 ft
- Major stage
- 24 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 08164600, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted.
412
WGUS44 KCRP 190512
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
1212 AM CDT Wed May 19 2021
...The National Weather Service in Corpus Christi TX has issued
a Flood Warning for the following river in Texas...
Garcitas Creek near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-191815-
/O.NEW.KCRP.FL.W.0019.210519T0512Z-000000T0000Z/
/NGCT2.2.ER.210519T1237Z.210520T0600Z.000000T0000Z.NO/
1212 AM CDT Wed May 19 2021
The National Weather Service in Corpus Christi has issued a
* Flood Warning for
the Garcitas Creek Near Inez.
* From early this morning until further notice.
* At 8:15 PM CDT Tuesday, the stage was 8.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage Wednesday
morning, cresting near 22.5 feet late Wednesday night, then drop
below flood stage Thursday night.
* Impact...At 22.0 feet, Moderate flooding occurs, causing
significant crop damage. Pasture land floods and isolates
livestock in cut off areas. Secondary roads and low bridges are
flooded.
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$6 follow-up statements
217
WGUS84 KCRP 190544
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1244 AM CDT Wed May 19 2021
...The Flood Warning continues for the following river in Texas...
Garcitas Creek near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-191945-
/O.CON.KCRP.FL.W.0019.000000T0000Z-000000T0000Z/
/NGCT2.2.ER.210519T0543Z.210520T0600Z.000000T0000Z.NO/
1244 AM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Garcitas Creek Near Inez.
* Until further notice.
* At 12:15 AM CDT Wednesday, the stage was 19.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is forecast.
* Forecast...The river will rise above flood stage early Wednesday
morning, cresting near 22.6 feet late Wednesday night, then fall
below flood stage Thursday night.
* Impact...At 22.0 feet, Moderate flooding occurs, causing
significant crop damage. Pasture land floods and isolates
livestock in cut off areas. Secondary roads and low bridges are
flooded.
&&
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$
DV272
WGUS44 KCRP 190851
FLWCRP
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Corpus Christi TX
351 AM CDT Wed May 19 2021
...Forecast flooding changed from Moderate to Major severity for the
following rivers in Texas...
Garcitas Creek Near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
The next statement will be issued this evening at 645 PM CDT.
&&
TXC469-200000-
/O.CON.KCRP.FL.W.0019.000000T0000Z-000000T0000Z/
/NGCT2.3.ER.210519T0543Z.210519T2100Z.000000T0000Z.NO/
351 AM CDT Wed May 19 2021
...Forecast flooding increased from Moderate to Major severity...
The Flood Warning continues for
the Garcitas Creek Near Inez.
* Until further notice.
* At 3:15 AM CDT Wednesday the stage was 21.5 feet.
* Flood stage is 20.0 feet.
* Minor flooding is occurring and major flooding is forecast.
* Forecast...The river is expected to continue to rise to major
flood stage later this morning, cresting at near 25.8 feet late
this afternoon. The river may remain above flood stage for the
next few days.
* Impact...At 26.0 feet, Major lowland flooding causes significant
crop losses and isolates hundreds of livestock in the flood plain
pastures. Many roads and bridges near the river flood, including
the Highway 59 access road bridge floor and approaches
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$
ANM194
WGUS84 KCRP 191758
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1258 PM CDT Wed May 19 2021
...The Flood Warning continues for the following rivers in Texas...
Garcitas Creek Near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Major flooding is forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-200900-
/O.CON.KCRP.FL.W.0019.000000T0000Z-000000T0000Z/
/NGCT2.3.ER.210519T0543Z.210519T2100Z.000000T0000Z.NO/
1258 PM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Garcitas Creek Near Inez.
* Until further notice.
* At 8:15 AM CDT Wednesday the stage was 23.2 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and major flooding is forecast.
* Forecast...The creek is expected to continue to rise to major
flood stage, cresting at near 25.8 feet late this afternoon. The
creek may remain above flood stage for the next few days.
* Impact...At 26.0 feet, Major lowland flooding causes significant
crop losses and isolates hundreds of livestock in the flood plain
pastures. Many roads and bridges near the river flood, including
the Highway 59 access road bridge floor and approaches
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$
ANM624
WGUS84 KCRP 192329
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
629 PM CDT Wed May 19 2021
...The Flood Warning continues for the following river in Texas...
Garcitas Creek near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
&&
TXC469-201500-
/O.CON.KCRP.FL.W.0019.000000T0000Z-000000T0000Z/
/NGCT2.2.ER.210519T0543Z.210519T1930Z.000000T0000Z.NO/
629 PM CDT Wed May 19 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Garcitas Creek Near Inez.
* Until further notice.
* At 6:15 PM CDT Wednesday, the stage was 23.4 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is cresting this evening and is expected to
fall to 22.0 feet by Friday morning.
* Impact...At 24.0 feet, major lowland flooding occurs, producing
significant crop losses. Areas of pasture land and cattle are cut
off. Numerous primary and secondary roads and bridges flood,
including the east approach to the Highway 59 access road bridge.
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$908
WGUS84 KCRP 200829
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
329 AM CDT Thu May 20 2021
...The Flood Warning continues for the following rivers in Texas...
Garcitas Creek Near Inez affecting Victoria County.
For the Garcitas Creek...including Inez...Moderate flooding is
forecast.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Additional information is available at www.weather.gov/crp.
The next statement will be issued this evening at 630 PM CDT.
&&
TXC469-202330-
/O.CON.KCRP.FL.W.0019.000000T0000Z-000000T0000Z/
/NGCT2.2.ER.210519T0543Z.210519T1930Z.000000T0000Z.NO/
329 AM CDT Thu May 20 2021
...The Flood Warning remains in effect...
The Flood Warning continues for
the Garcitas Creek Near Inez.
* Until further notice.
* At 2:15 AM CDT Thursday the stage was 22.1 feet.
* Flood stage is 20.0 feet.
* Moderate flooding is occurring and moderate flooding is forecast.
* Forecast...The river is expected to rise to a crest of 23.0 feet
early this morning, and will fall to below 20.0 feet this
afternoon.
* Impact...At 24.0 feet, Major lowland flooding occurs, producing
significant crop losses. Areas of pastureland and cattle are cut
off. Numerous primary and secondary roads and bridges flood,
including the east approach to the Highway 59 access road bridge
* Flood History...This crest compares to a previous crest of 23.4
feet on 09/21/1967.
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$707
WGUS84 KCRP 201649
FLSCRP
Flood Statement
National Weather Service Corpus Christi TX
1149 AM CDT Thu May 20 2021
...The Flood Warning is cancelled for the following rivers in
Texas...
Garcitas Creek Near Inez affecting Victoria County.
TXC469-201800-
/O.CAN.KCRP.FL.W.0019.000000T0000Z-210520T1649Z/
/NGCT2.2.ER.210519T0543Z.210519T1930Z.000000T0000Z.NO/
1149 AM CDT Thu May 20 2021
...The Flood Warning for the Garcitas Creek Near Inez has been
cancelled...
The Flood Warning is cancelled for
the Garcitas Creek Near Inez.
* At 11:15 AM CDT Thursday the stage was 19.7 feet.
* Flood stage is 20.0 feet.
* Forecast...The creek has fallen below flood stage and will
continue a slow fall.
&&
LAT...LON 2887 9688 2894 9684 2883 9669 2872 9663
2870 9668 2881 9675
$$
ANMWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Corpus Christi, TX wrote its last area forecast discussion before this river flood warning went out at May 18, 7:35 PM CDT, 4 hours 37 minutes earlier.
Area forecast discussion, May 18, 7:35 PM CDT, 4 hours 37 minutes before
Area Forecast Discussion
National Weather Service Corpus Christi TX
735 PM CDT Tue May 18 2021
.DISCUSSION...
Tornado Watch 190 has been issued for an area that includes six
counties in the Coastal Bend and Victoria Crossroads. This watch
will be in effect until 2 AM CDT.
&&
.PREV DISCUSSION... /Issued 635 PM CDT Tue May 18 2021/
DISCUSSION...Updated aviation discussion for 00z TAF cycle.
AVIATION...
Ongoing convection over the western brush country will continue
into the evening, with frequent lightning. Elsewhere low VFR cigs
will become MVFR overnight. Convection is expected to increase
from west to east beginning after sunrise Wednesday, with numerous
showers and thunderstorms through the day, tapering off in the
late afternoon.
PREV DISCUSSION... /Issued 406 PM CDT Tue May 18 2021/
SHORT TERM (Tonight through Wednesday Night)...
Following last night's destructive MCS, our radar has remained
rather tranquil so far this afternoon with only a few showers at
times. The 4 PM satellite and surface analysis showed an outflow
boundary stretching from about 40NW Cotulla northeast through San
Antonio and up to near Bastrop. Fortunately for us, the mean
steering flow has backed more southerly so any deep convection
near this boundary will likely track north and farther away from
the region. However, we can't rule out new convective outflows
reinforcing this boundary and shoving it south into portions of
our northern Brush Country by early this evening, so scattered
30-50% PoPs remain focused in this area. Although deep layer shear
marginal at 30 knots or less, ample MLCAPEs of 2500 to 3600 J/kg
could still support some severe modes at times, especially north
of our CWA where the best 850 mb moisture advection takes aim.
Tonight should not feature a repeat of last night's bow echo as
background forcing is much more muted, but this will likely change
by Wednesday morning as the base of an upper trough rotates
northeast across the Rio Grande. What modest capping remains
early Wed morning should easily be overwhelmed by the deep ascent
accompanying this wave as it impinges on PWATs of 1.8 to 2.2
inches. Add to this today's outflow boundary crawling south
through our CWA and the byproduct should be another MCS taking
shape over the Brush Country before noon, and trekking east to our
coastal counties through the afternoon. SPC's day two outlook was
upgraded to a Slight Risk across the southern half of our CWA
pending the location of the outflow boundary. Given good agreement
among the CAMs on the convective mode being a squall line, high
winds should be the predominant severe threat. Flooding potential
remains high, although mean storm motions around 25 mph could
curb the severity of this. Additionally, if another cold
pool/mesohigh sets up Wednesday evening in the wake of this MCS
then PoPs may need to be lowered overnight even more than we
currently indicate. After collaborating with WPC, QPF amounts
tomorrow night were trimmed by 1-3 inches in most areas given the
increasing potential for this stable airmass.
LONG TERM (Thursday through Tuesday)...
The long term period is dominated with a mid to upper level blocking
pattern and a trough axis draped across South Texas that will bring
additional rounds of heavy rain at times through the weekend.
Models are showing the mid-level trough over S. TX becoming
amplified and even developing a closed low which will meander around
Deep S. TX/South into MX over this weekend. There's also some
indication of a surface trough across the area around the same time.
However, models differ with development and timing of these
features. Regardless the potential remains for heavy rainfall and
flooding with the extra support provided by energy associated with
the low and the surface trough. PWAT's start out in the long term
below normal then increase through Friday to near normal levels. A
flash flood watch remains in effect until Thursday. Additional
rainfall amounts from these storm along with already saturated soils
could lead to additional flash flooding and river flooding.
Afternoon highs will remain mostly in the 80s for most of the CWA
and overnight lows will be in the 70s with a slight warming trend at
the end of the period. The current pattern will eventually move on
and we start to dry out early next week as PoP's drop off and
will decrease.
MARINE...
Moderate to strong onshore flow will develop this evening and
continue through Wednesday night. A Small Craft Advisory is in
effect through Wednesday night. Isolated to scattered showers
and thunderstorms are possible this evening, before increasing to
scattered to numerous Wednesday afternoon and evening. Locally
high seas and strong wind gusts are possible with any of these
storms through Wednesday night. Southeasterly flow will increase
to moderate on Thursday and persist through the weekend. The
elevated flow and seas will result in Small Craft Should Exercise
Caution conditions from Thursday through early Friday. Flow will
become weak to moderate Monday. Additional rounds of scattered to
numerous showers and thunderstorms will be through Sunday
afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
Corpus Christi 75 81 69 81 71 / 30 90 70 40 30
Victoria 74 79 68 79 70 / 50 90 80 70 40
Laredo 71 83 68 88 71 / 40 70 20 20 10
Alice 74 83 67 84 70 / 40 90 60 40 20
Rockport 75 82 70 81 74 / 30 90 80 60 30
Cotulla 74 84 68 87 71 / 50 70 20 20 20
Kingsville 75 82 68 82 70 / 40 90 70 40 20
Navy Corpus 76 80 71 79 74 / 30 90 80 50 30
&&
.CRP WATCHES/WARNINGS/ADVISORIES...
TX...Flash Flood Watch through Thursday afternoon For the following
zones: Aransas Islands...Bee...Calhoun Islands...Coastal
Aransas...Coastal Calhoun...Coastal Kleberg...Coastal
Nueces...Coastal Refugio...Coastal San Patricio...Duval...
Goliad...Inland Calhoun...Inland Kleberg...Inland Nueces...
Inland Refugio...Inland San Patricio...Jim Wells...Kleberg
Islands...La Salle...Live Oak...McMullen...Nueces Islands...
Victoria...Webb.
GM...Small Craft Advisory until 7 AM CDT Thursday For the following
zones: Coastal waters from Baffin Bay to Port Aransas out
20 NM...Coastal waters from Port Aransas to Matagorda Ship
Channel out 20 NM...Waters from Baffin Bay to Port Aransas
from 20 to 60 NM...Waters from Port Aransas to Matagorda
Ship Channel from 20 to 60 NM.
&&
JV/71...SHORT TERMHazardous weather outlook, May 18, 7:55 PM CDT, 4 hours 17 minutes before
Hazardous Weather Outlook National Weather Service Corpus Christi TX 755 PM CDT Tue May 18 2021 TXZ229>234-239>247-342>347-442-443-447-200100- La Salle-McMullen-Live Oak-Bee-Goliad-Victoria-Webb-Duval- Jim Wells-Inland Kleberg-Inland Nueces-Inland San Patricio- Coastal Aransas-Inland Refugio-Inland Calhoun-Coastal Kleberg- Coastal Nueces-Coastal San Patricio-Aransas Islands- Coastal Refugio-Coastal Calhoun-Kleberg Islands-Nueces Islands- Calhoun Islands- 755 PM CDT Tue May 18 2021 This hazardous weather outlook is for South Texas. .DAY ONE...Tonight Isolated to scattered thunderstorms are possible tonight. A few storms may produce large hail, damaging winds, or isolated tornadoes. A Flash Flood Watch is in effect through Thursday morning. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A squall line is likely to affect much of South Texas late Wednesday morning through the afternoon with heavy rainfall, strong winds and some hail. A few severe wind gusts and large hail are possible with this line of storms before the activity diminishes Wednesday night. Additional rounds of scattered to numerous showers and thunderstorms are expected Thursday through the weekend. A few storms could become strong or severe, along with a threat of heavy rainfall. A Flash Flood Watch is in effect through Thursday morning. There is a MODERATE risk of rip currents Wednesday. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated. GMZ230-235-250-255-270-275-200100- Bays and Waterways from Baffin Bay to Port Aransas- Bays and Waterways from Port Aransas to Port O'Connor- Coastal waters from Baffin Bay to Port Aransas out 20 NM- Coastal waters from Port Aransas to Matagorda Ship Channel out 20 NM-Waters from Baffin Bay to Port Aransas from 20 to 60 NM- Waters from Port Aransas to Matagorda Ship Channel from 20 to 60 NM- 755 PM CDT Tue May 18 2021 This hazardous weather outlook is for the Middle Texas Coastal Waters. .DAY ONE...Tonight A Small Craft Advisory is in effect until Thursday morning for the coastal and open waters. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Scattered to numerous showers and thunderstorms will be possible daily through the week. A few storms could become strong to possibly severe. .SPOTTER INFORMATION STATEMENT... Spotter activation is not anticipated.
In the hours before
Special weather statement, May 18, 7:49 PM CDT, 4 hours 23 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
749 PM CDT Tue May 18 2021
TXZ230-231-190130-
Live Oak-McMullen-
749 PM CDT Tue May 18 2021
...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTHEASTERN MCMULLEN
AND NORTHWESTERN LIVE OAK COUNTIES...
At 748 PM CDT, strong thunderstorms were clustered just west of
Tilden, moving east at 25 mph.
Winds in excess of 40 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Three Rivers, Choke Canyon, Tilden, Calliham, Cross, Crowther, Ray
Point, Esseville, Whitsett and Nell.
This includes the following highways...
Interstate 37 between mile markers 67 and 83.
US Highway 281 between mile markers 618 and 622.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2867 9806 2866 9809 2859 9805 2847 9802
2839 9856 2864 9861 2864 9834 2861 9833
2872 9819 2874 9808
TIME...MOT...LOC 0048Z 257DEG 25KT 2852 9851Special weather statement, May 18, 9:38 PM CDT, 2 hours 34 minutes before
Special Weather Statement National Weather Service Corpus Christi TX 938 PM CDT Tue May 18 2021 TXZ229-239-190330- Webb-La Salle- 938 PM CDT Tue May 18 2021 ...AN AREA OF STRONG THUNDERSTORMS WILL AFFECT NORTH CENTRAL WEBB AND SOUTHWESTERN LA SALLE COUNTIES... At 938 PM CDT, strong thunderstorms were clustered near Encinal. The storm is nearly stationary. Winds in excess of 30 mph and nickel size hail are possible with this storm. Locations impacted include... Encinal. This includes Interstate 35 between mile markers 34 and 46. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 2792 9948 2811 9950 2817 9924 2801 9929 TIME...MOT...LOC 0238Z 138DEG 4KT 2803 9944
Special weather statement, May 18, 9:54 PM CDT, 2 hours 18 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
954 PM CDT Tue May 18 2021
TXZ233-190345-
Goliad-
954 PM CDT Tue May 18 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN GOLIAD COUNTY...
At 953 PM CDT, a strong thunderstorm was located near Weesatche, or
10 miles northwest of Goliad, moving northeast at 25 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Weesatche, Weser and Ander.
This includes US Highway 183 between mile markers 628 and 636.
If outdoors, consider seeking shelter inside a building.
LAT...LON 2892 9739 2891 9738 2889 9735 2890 9734
2887 9732 2888 9731 2886 9730 2884 9730
2885 9726 2886 9725 2884 9723 2868 9747
2878 9762 2892 9742
TIME...MOT...LOC 0253Z 219DEG 21KT 2880 9750Local storm report, May 18, 10:26 PM CDT, 1 hour 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CORPUS CHRISTI TX
1026 PM CDT TUE MAY 18 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1024 PM FLASH FLOOD 1 E VICTORIA 28.83N 96.96W
05/18/2021 VICTORIA TX EMERGENCY MNGR
SEVERAL STREETS FLOODED IN THE CITY OF
VICTORIA, A FEW CARS STRANDED.
&&Special weather statement, May 19, 12:08 AM CDT, 4 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1208 AM CDT Wed May 19 2021
TXZ234-246-247-346-347-190545-
Coastal Calhoun-Inland Calhoun-Victoria-Coastal Refugio-Inland
Refugio-
1208 AM CDT Wed May 19 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CALHOUN...
SOUTHEASTERN VICTORIA AND NORTHEASTERN REFUGIO COUNTIES...
At 1207 AM CDT, a strong thunderstorm was located over Tivoli, or 10
miles southeast of McFaddin, moving northeast at 35 mph.
Winds in excess of 30 mph and nickel size hail are possible with this
storm.
Locations impacted include...
Port Lavaca, Alamo Beach, Green Lake, Magnolia Beach, Tivoli, Long
Mott and Austwell.
This includes US Highway 87 between mile markers 826 and 840.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2853 9651 2835 9686 2847 9701 2881 9672
2876 9667 2866 9663 2864 9661 2866 9657
2866 9658 2867 9658 2867 9657 2864 9655
2863 9662 2858 9661 2858 9660 2859 9657
2855 9652 2857 9647
TIME...MOT...LOC 0507Z 222DEG 30KT 2847 9688Special weather statement, May 19, 12:12 AM CDT, 0 minutes before
Special Weather Statement
National Weather Service Corpus Christi TX
1212 AM CDT Wed May 19 2021
TXZ229-230-239-190545-
McMullen-Webb-La Salle-
1212 AM CDT Wed May 19 2021
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEBB...SOUTHEASTERN
LA SALLE AND SOUTHERN MCMULLEN COUNTIES...
At 1211 AM CDT, a strong thunderstorm was located 11 miles east of
Fort Ewell Site, or 21 miles northwest of Freer, moving northeast at
35 mph.
Winds in excess of 30 mph and nickel size hail are possible with
this storm.
This storm will remain over mainly rural areas of northeastern Webb,
southeastern La Salle and southern McMullen Counties.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 2844 9861 2822 9843 2806 9874 2806 9880
2803 9880 2800 9885 2815 9897
TIME...MOT...LOC 0511Z 233DEG 31KT 2812 9885The office that day
Everything else NWS Corpus Christi, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 18, 7:49 PM CDT | Special Weather Statement | CRP | Live Oak | 41 min |
| May 18, 8:33 PM CDT | Areal Flood Advisory | CRP | La Salle, McMullen | 117 min |
| May 18, 8:42 PM CDT | Areal Flood Advisory | CRP | Victoria | 2 hr |
| May 18, 9:10 PM CDT | Flash Flood Warning | CRP | Victoria | 3 hr |
| May 18, 9:38 PM CDT | Special Weather Statement | CRP | Webb | 52 min |
| May 18, 9:54 PM CDT | Special Weather Statement | CRP | Goliad | 51 min |
| May 18, 10:35 PM CDT | Areal Flood Advisory | CRP | La Salle, Webb | 3 hr |
| May 18, 10:57 PM CDT | Flash Flood Warning | CRP | Victoria | 2 hr |
| May 18, 11:16 PM CDT | Severe Thunderstorm Warning | CRP | Webb | 44 min |
| May 18, 11:49 PM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| May 19, 12:08 AM CDT | Special Weather Statement | CRP | Calhoun | 37 min |
| May 19, 12:12 AM CDT | Special Weather Statement | CRP | McMullen | 33 min |
| May 19, 12:17 AM CDT | Severe Thunderstorm Warning | CRP | Calhoun, Refugio, Victoria | 43 min |
| May 19, 12:29 AM CDT | Severe Thunderstorm Warning | CRP | Duval, McMullen | 46 min |
| May 19, 12:58 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Duval, Jim Wells, Live Oak, McMullen, San Patricio | 47 min |
| May 19, 1:35 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 115 min |
| May 19, 2:15 AM CDT | Special Weather Statement | CRP | Goliad | 30 min |
| May 19, 2:49 AM CDT | Special Weather Statement | CRP | Refugio, Victoria | 26 min |
| May 19, 2:51 AM CDT | Flash Flood Warning | CRP | Refugio, Victoria | 3 hr |
| May 19, 3:14 AM CDT | Special Weather Statement | CRP | Victoria | 31 min |
| May 19, 3:48 AM CDT | Flash Flood Warning | CRP | Calhoun, Victoria | 3 hr |
| May 19, 4:07 AM CDT | Coastal Flood Advisory | CRP | Aransas, Calhoun, Kleberg, Nueces | 18 hr |
| May 19, 4:18 AM CDT | Flash Flood Warning | CRP | Goliad, Refugio, Victoria | 3 hr |
| May 19, 5:42 AM CDT | Flash Flood Warning | CRP | Refugio, Victoria | 2 hr |
| May 19, 6:40 AM CDT | Special Weather Statement | CRP | Kleberg | 50 min |
| May 19, 6:41 AM CDT | Severe Thunderstorm Warning | CRP | Bee, Jim Wells, Live Oak, San Patricio | 22 min |
| May 19, 6:53 AM CDT | Special Weather Statement | CRP | Webb | 52 min |
| May 19, 7:00 AM CDT | Special Weather Statement | CRP | San Patricio | 45 min |
| May 19, 7:09 AM CDT | Flash Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 6 hr |
| May 19, 7:17 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 6 hr |
| May 19, 7:30 AM CDT | Areal Flood Advisory | CRP | Webb | 3 hr |
| May 19, 7:42 AM CDT | Special Weather Statement | CRP | Duval | 33 min |
| May 19, 7:58 AM CDT | Flash Flood Warning | CRP | San Patricio | 6 hr |
| May 19, 8:16 AM CDT | Special Weather Statement | CRP | Kleberg | 44 min |
| May 19, 8:46 AM CDT | Flash Flood Warning | CRP | Kleberg, Nueces | 4 hr |
| May 19, 8:58 AM CDT | Special Weather Statement | CRP | Jim Wells | 47 min |
| May 19, 9:15 AM CDT | Areal Flood Advisory | CRP | Duval, Jim Wells, Kleberg, Nueces, Webb | 3 hr |
| May 19, 9:19 AM CDT | Special Marine Warning | CRP | 26 min | |
| May 19, 9:21 AM CDT | River Flood Warning | CRP | Nueces, San Patricio | 11 hr |
| May 19, 9:32 AM CDT | River Flood Warning | CRP | Jim Wells, Nueces, San Patricio | 11 hr |
| May 19, 9:35 AM CDT | Special Marine Warning | CRP | 25 min | |
| May 19, 9:38 AM CDT | Special Marine Warning | CRP | 52 min | |
| May 19, 9:39 AM CDT | River Flood Warning | CRP | Aransas, Refugio | 6 days |
| May 19, 9:43 AM CDT | Special Weather Statement | CRP | Kleberg, Nueces | 47 min |
| May 19, 9:55 AM CDT | Flash Flood Warning | CRP | Aransas, San Patricio | 3 hr |
| May 19, 10:25 AM CDT | Special Marine Warning | CRP | 50 min | |
| May 19, 11:08 AM CDT | Special Marine Warning | CRP | 52 min | |
| May 19, 11:46 AM CDT | Special Marine Warning | CRP | 44 min | |
| May 19, 12:36 PM CDT | Areal Flood Advisory | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 20 min |
| May 19, 12:54 PM CDT | Flash Flood Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 3 hr |
| May 19, 1:57 PM CDT | Areal Flood Warning | CRP | Jim Wells, Kleberg, Nueces, San Patricio | 3 hr |
| May 19, 2:04 PM CDT | Areal Flood Warning | CRP | Aransas, Bee, Jim Wells, Live Oak, Nueces, Refugio and 1 more | 3 hr |
| May 19, 4:10 PM CDT | Areal Flood Warning | CRP | Aransas, Calhoun, Goliad, Refugio, Victoria | 31 min |
Nearby
River Flood Warnings in Texas, 2021Every river flood warning in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.